# SDR AALA991113

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495061
- Condition: Defective
- Location: Left Acm Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MIA - FLT 2024 - EN ROUTE MIA-BOS, SMOKE NOTED IN CABIN.  AIRCRAFT RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED LEFT ACM.  ACCOMPLISHED PACK BURNOUT OF BOTH AIR CONDITIONING PACKS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
